# SDR SWIA202164582

- Difficulty date: December 6, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED     (C-CHECK RO 2/22/2022)    REMOVED AND REPLACE AFT CARGO DOOR SILL WITH NEW SERVICEABLE UNIT  (P/N MM670-35655-003) REFDWG MM670-35085, REV: L.   CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 AND CRJ 700 SRM 51-42-13-001-001-A01. 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)OPS CHECKED GOOD. SEE ATTACHED  CONTINUATION CARD FOR WORK PERFORMED
